# SDR R61A201508130543

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 19,554 hours, 15,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 8GA00298728
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTOR LIGHT DOES NOT COME ON.  MAINTENANCE R & R LIGHT BULB IAW AMM 33-28-00, PN 8GA002987-28, LAMP.
